# SDR DALA2017022801627

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1480, STRINGERS 28 - 30L FWD SIDE OF FRAME HAS SEVERAL AREAS OF CORROSION.   REMOVED CORROSION AND RESTORED FINISH IAW ER/A 553128-18 ORIGINAL.
